# SDR ASOA20160618055

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 21,420 hours, 24,841 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BURNING ODOR NEAR ROWS 2 & 3, AND WERE UNABLE TO TURN THE CABIN LIGHTS OFF.  THE ACFT WAS FERRIED WHERE MAINTENANCE INSPECTED THE ACFT.  R & R THE CABIN LIGHT CONTROL MODULE, OPERATIONALLY TESTED WITH NO DFECTS OR OTHER DISCREPANCIES NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
